CSN Login
Members Online: 2

You are here

tarceva side effects

Eleni
Posts: 2
Joined: Feb 2005

My dad has been taking Tarceva for over 2 months now after 2 failed attempts at chemo (carboplatin/taxol was the first treatment for 3 cycles, followed by 6 cycles of navelbine). Neither seemed to work. He has stage IV, cancer in both lungs although only showed cancer in one lung on the PET, initially. Tarceva dosage is 150 mg and he has had a severe rash for the entire 2.5 months, depressed, and just doesn't feel good. Does anyone have anything positive to say about Tarceva? Thanks for sharing.

lrrabatt128180
Posts: 23
Joined: Sep 2004

My mom just started Tarceva so as of yet I can't tell you anything based on first-hand experience but I can say that I researched Tarceva far and wide and there was much positive feedback on the drug out there. My mom has lung cancer in her brain---we are hoping for similiar results of those I found in the postings on this Web site and others for lung cancer, who have had success with the drug for their cancer and cancer mets to the brain. Hang in there. If you truly do not see an improvement, there are other similar drugs out there besides Tarceva. You don't have to put all your eggs in one basket. Best Wishes to you and your dad.

nannypauli
Posts: 1
Joined: Aug 2005

Did your Mom get a bad rash on her face and head from the Tarceva? What did she use to make it look and feel better.

Ineedamiracle
Posts: 2
Joined: Aug 2005

My mom has lung cancer with mets to the brain she had chemo and radiation and the tumors are the same size.We were told they could be frozen for now.She was put on Tarceva about a month ago but we were just told that Tarceva doesn't help with the brain mets.Has anyone ever heard anything positve about taking this Tarceva when you have brain mets does it work or anything else.What other drugs are out there that show some survival time.......

tenten
Posts: 18
Joined: Jul 2005

Is Tarceva utilized only after a failed attempt of some other more traditional chemo. therapy or radiation? We seem to be "hitting a wall" regarding obtaining this drug for my father who has not had traditional therapies. Thank you.

drtan
Posts: 4
Joined: Aug 2005

Rash is a good sign for people taking Tarceva. It usually means that the tumors are shrinking. Why don't you ask your doc to give him a week break or so??

hope811
Posts: 1
Joined: Jan 2005

I don't know where you get your information, maybe you are a doctor? My husband was on Tarceva and broke out in a terrible rash which is one of the side effects. They actually gave him a prescription for a salve for acne. It didn't shrink his tumors! He passed away this year June 25th after a 2 year battle at the age of 49.

Subscribe to Comments for "tarceva side effects"